# SDR FDEA201807241810

- Difficulty date: July 24, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 97,795 hours, 41,578 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929405
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK STA 1005-1020 LBL48 SEAT TRACK WORN/DAMAGED. REPLACED DAMAGED SEAT TRACK FROM STA 989 TO 1029 REF SRM 53-70-00 FIG 1 VOL 1 & SRM 51-31-01 VOL 2 & SR10-53-002 DWG & SRM 51-41-01 VOL 2.
